I need help i have a 9 year old he has ADHD/ Mood Swings... The doctor that i took him to get seen he was only 3 years old at the time and he put him on the Concerta 36 mg... I have been doing some reading on the medication and that it says not to give to kids under the age of 6 years old and now it has destroyed his Brain Funcationing the right way.. It has not been tested and the lowest dose of this medication is 18 mg... I have done everything for him we have everything he has been on Concerta for 6 years and Clonidine 0.1 mg and if on Furmera for bipolar... So now i have stopped the Concerta on my own that doctor has hurt my son and he is just getting worse he is suffering from aggression, talking back, hallucations, suicidal thoughts, Hearing things, he has been kicked out of school and brought home by the cops... depression and i do not know what else to do because of what that doctor did and now he has developed these long term affect of taking the Concerta that he should not have been given in the first place... How do i help him I am afraid that i am going to loss him if i do not get help... PLEASE CAN ANYONE HELP ME